Alert archive / New Jersey / Special Marine Warnings in 2018

Special Marine Warning 49, NWS Philadelphia/Mount Holly

June 9, 2018

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 9, 2018, 1:31 PM EDT. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2018, 1:31 PM EDT (17:31 UTC)
Expired
Jun 9, 2018, 3:30 PM EDT
In force
119 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
34.0 mph

The radar

The Dover AFB radar (KDOX), 70 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

882 
WHUS51 KPHI 091731
SMWPHI
ANZ452>455-472-473-475-091930-
/O.NEW.KPHI.MA.W.0049.180609T1731Z-180609T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
131 PM EDT SAT JUN 9 2018

The National Weather Service in Mount Holly NJ has issued a

* Special Marine Warning for...
 
  Coastal and outer waters from Little Egg Inlet NJ to Fenwick Island
DE...

* Until 330 PM EDT.

* At 131 PM EDT, severe thunderstorms were located along a line
  extending from near Buoy Ge to near Ocean City Reef to near Fenwick
  Island, moving east at 10 knots.

  HAZARD...Wind gusts 34 knots or greater and large hail up to the 
           size of quarters.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves. Large hail could result in 
           structural damage.

* The severe thunderstorms will be near...
  Ocean City Reef and The Lump around 135 PM EDT.
  Buoy Ge around 145 PM EDT.
  Great Egg Inlet around 210 PM EDT.
  28-Mile Wreck around 225 PM EDT.
  Atlantic City and Brigantine around 240 PM EDT.
  Delaware Lightship Buoy 44009 around 300 PM EDT.
  Great Egg Reef around 305 PM EDT.
  Deepwater Reef around 325 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters should seek safe harbor immediately until these storms pass.
Wind gusts 34 knots or greater, large hail, high waves, dangerous
lightning, and heavy rain are possible with these storms.

Frequent lightning is occurring with these storms. If caught on the
open water, stay below deck if possible and keep away from ungrounded
metal objects.

&&

LAT...LON 3845 7506 3857 7513 3853 7520 3854 7520
      3878 7511 3878 7514 3927 7465 3923 7473
      3928 7473 3930 7481 3932 7472 3939 7475
      3933 7464 3950 7441 3937 7396 3918 7358
      3879 7395 3870 7415 3851 7426 3822 7431
TIME...MOT...LOC 1731Z 282DEG 9KT 3930 7467 3915 7453 3848 7499 

HAIL...>.75IN
WIND...>34KTS

$$

JRK
2 follow-up statements
929 
FZUS71 KPHI 091839
MWSPHI

Marine Weather Statement
National Weather Service Mount Holly NJ
239 PM EDT SAT JUN 9 2018

ANZ452>455-472-473-475-091930-
/O.CON.KPHI.MA.W.0049.000000T0000Z-180609T1930Z/
239 PM EDT SAT JUN 9 2018

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 330 PM EDT...

For the following areas...
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm...
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm...
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm...
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20
nm...
Waters from Cape May NJ to Fenwick Island DE out 20 to 40 nm...
Waters from Great Egg Inlet NJ to Cape May NJ out 20 to 40 nm...
Waters from Little Egg Inlet NJ to Great Egg Inlet NJ out 20 to 40 nm
from 20 to 40 NM...

At 239 PM EDT, severe thunderstorms were located along a line
extending from near The Lump to near Deepwater Reef to near Buoy 4fb,
moving east at 20 knots.

HAZARD...Wind gusts 34 knots or greater and large hail to the size 
         of quarters.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves. Large hail could result in 
         structural damage.

The severe thunderstorms will be near...
  Deepwater Reef around 245 PM EDT.
  28-Mile Wreck around 325 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters should seek safe harbor immediately until these storms pass.
Wind gusts 34 knots or greater, large hail, high waves, dangerous
lightning, and heavy rain are possible with these storms.

Frequent lightning is occurring with these storms. If caught on the
open water, stay below deck if possible and keep away from ungrounded
metal objects.

&&

LAT...LON 3845 7506 3855 7507 3857 7513 3854 7520
      3878 7512 3878 7514 3927 7465 3923 7473
      3928 7473 3930 7481 3932 7472 3939 7475
      3933 7464 3947 7445 3936 7395 3914 7362
      3879 7395 3870 7415 3851 7426 3822 7431
TIME...MOT...LOC 1839Z 288DEG 21KT 3907 7471 3892 7420 3875 7470 

HAIL...>.75IN
WIND...>34KTS

$$

JRK
726 
FZUS71 KPHI 091930
MWSPHI

Marine Weather Statement
National Weather Service Mount Holly NJ
330 PM EDT SAT JUN 9 2018

ANZ452>455-472-473-475-091938-
/O.EXP.KPHI.MA.W.0049.000000T0000Z-180609T1930Z/
330 PM EDT SAT JUN 9 2018

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 330 PM EDT...

The affected areas were... 
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm...
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm...
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm...
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20
nm...
Waters from Cape May NJ to Fenwick Island DE out 20 to 40 nm...
Waters from Great Egg Inlet NJ to Cape May NJ out 20 to 40 nm...
Waters from Little Egg Inlet NJ to Great Egg Inlet NJ out 20 to 40 nm
from 20 to 40 NM...

The thunderstorms have weakened below severe limits and no longer 
pose a significant threat to boaters. However, wind gusts up to 30 
knots and locally higher seas will still be possible. Heavy rain and 
frequent cloud to ground lightning are also occurring. Boaters are 
still urged to remain in safe harbor until these storms pass.

LAT...LON 3845 7506 3855 7507 3857 7513 3854 7520
      3878 7512 3878 7514 3927 7465 3923 7473
      3928 7473 3930 7481 3932 7472 3939 7475
      3933 7464 3947 7445 3936 7395 3914 7362
      3879 7395 3870 7415 3851 7426 3822 7431
TIME...MOT...LOC 1928Z 282DEG 9KT 3905 7456 3890 7405 3873 7455 

$$

JRK

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 9, 12:39 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 9, 12:39 PM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1239 PM EDT Sat Jun 9 2018

.SYNOPSIS...
Several waves of low pressure will track along a stationary front
along the Mid-Atlantic through Sunday and even into early next week.
Meanwhile, high pressure over eastern Canada builds into the Gulf of
Maine on Monday, then moves out to sea on Tuesday. A cold front
moves across the region on Wednesday, then low pressure may affect
the region late next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A cold front has settled south into far southern New Jersey and
Delmarva. Convective development is underway along and south of this
front. Much drier low-level air is seeping southward some with dew
points in the 50s and even some 40s (Poconos) across the north,
meanwhile dew points in the mid/upper 60s to lower 70s are south of
the boundary. The PoPs ramp up this afternoon across the southern
areas as convection is on the increase. The airmass is unstable,
however there is an instability gradient near the Mason-Dixon line.
This should hold the northern extent of the convection overall. Some
adjustments were made to the hourly temperature, dew point and wind
grids based on the latest observations and trends.

Precipitable water values are forecast to increase to 1.75 inches
along and south of the boundary. Meanwhile, a couple of short waves
are forecast to move across the area through this afternoon.
Southern New Jersey, Delaware and the eastern shore of Maryland have
the highest likelihood of showers and thunderstorms, although areas
a little farther north still have a chance of showers as well. The
flow aloft is on the lighter side, so the shear is weak. However,
there is enough instability and buoyancy for some stronger updrafts
to occur but may end up being more of the pulse type. Locally strong
wind gusts along with small hail will be possible with any stronger
storms mainly in portions of Delaware and eastern Maryland. Locally
heavy rain may result in poor drainage and urban flooding especially
with any slow moving storms.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
The frontal boundary will continue to slowly sag southward
across the area this evening, eventually making it south of the
area during the overnight hours. There will remain a chance of
showers and thunderstorms into the overnight hours as a couple
of short wave/vorticity impulses continue to cross the area,
especially in the evening hours. Instability diminishes
overnight as the front sinks southward, so the chance of
thunderstorms will diminish overnight. The area where
thunderstorms may continue longest would be across southern
Delaware and Maryland, but they will become more isolated
overnight.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Unsettled weather continues into the start of the new week, and
the primary focus will be over the Delmarva.

A stationary boundary remains along the Mid-Atlantic into the
new week. One area of low pressure departs Sunday morning, and
then another area develops upstream as some mid-level shortwave
energy dives into the Ohio Valley and interacts with that
boundary. Chance PoPs continue for much of the region for the
day, but better PoPs increase in the afternoon for southern
portions of the forecast area as that low approaches from the
west. It then passes through the Delmarva Sunday night.

For Sunday night, PWATs will increase to 1.75-2.0" across
eastern Maryland, Delaware, and southern New Jersey due to
persistent onshore flow. ML MUCAPEs will range from 500-1000
J/kg across the Delmarva, so a few embedded thunderstorms are
possible. Heavy rain is becoming likely, and this could lead to
flash flooding across the Delmarva and southern New Jersey.

Rain tapers off Monday morning as the low moves offshore.

During the day Monday, high pressure over eastern Canada builds
south into the Northeast, and then moves into the Gulf of Maine
late in the day and Monday evening. Conditions gradually dry out
from north to south, but some additional showers are possible
across the Delmarva.

High pressure moves out to sea on Tuesday, and then another area
of low pressure slides along the stationary boundary, possibly
bringing more showers with it.

A cold front approaches Tuesday night and moves through the
region Wednesday. Conditions may dry out for Thursday, but
another area of low pressure may affect the region late in the
week.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This afternoon...Generally VFR. Some showers and thunderstorms
mostly along and south of a line approximately from ACY to ILG to
LNS. Any showers/thunderstorms will temporarily lower conditions to
MVFR/IFR. Some thunderstorms could also produce locally gusty winds.
Northeast to southeast winds 5-8 knots. The wind direction will
depend on the positioning of a front in the area and a possible sea
breeze (local effects).

Tonight...VFR through the evening outside of local MVFR/IFR due to
showers/thunder mostly south of PHL. MVFR conditions should develop
overnight especially from near PHL on southward. Winds becoming east
and northeast at 5 knots or less. Low confidence with the timing and
extent of the MVFR or lower conditions overnight.

OUTLOOK...
Sunday...Lingering MVFR/IFR in the morning, then conditions
should dry out for the afternoon. Showers and possible
thunderstorms may affect KILG/KMIV/KACY late in the day.

Sunday night-Monday morning...Showers, heavy rain possible at
times, and scattered thunderstorms possible for southern
terminals, and scattered showers for northern terminals.

Tuesday-Wednesday...Generally VFR, but scattered showers
possible.

&&

.MARINE...
A frontal boundary will continue to sink into the area and is
expected to stall across the area today into tonight. Conditions
on the waters are expected to remain below advisory levels.
However, thunderstorms are expected to affect the coastal waters
of southern New Jersey and Delaware which will lead to locally
higher winds and waves.

OUTLOOK...
Sunday-Sunday night...SCA conditions possible on southern ocean
waters. Showers and scattered thunderstorms with heavy rain
possible, especially Sunday night.

Monday...Pressure gradient tightens. SCA conditions possible for
southern ocean waters and DE Bay.

Monday night...SCA conditions diminish Monday night.

Tuesday-Wednesday...Sub-SCA conditions.

RIP CURRENTS...
There is a low risk of rip currents today as seas are expected
to be 2-3 feet with a period of around 4 to 8 seconds.

The rip current risk may increase to moderate on Sunday as
easterly flow increases and seas and period increase as well.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...MPS
Near Term...Gorse/Robertson
Short Term...Robertson
Long Term...MPS
Aviation...Gorse/Robertson/MPS
Marine...Robertson/MPS
Hazardous weather outlook, Jun 9, 3:55 AM EDT, 9 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
355 AM EDT Sat Jun 9 2018

NJZ001-007>010-012>015-PAZ054-055-060>062-103-105-100800-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-
Western Montgomery-Upper Bucks-
355 AM EDT Sat Jun 9 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102-104-
106-100800-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Eastern Montgomery-Lower Bucks-
355 AM EDT Sat Jun 9 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Scattered showers and thunderstorms are expected across the area
later today and tonight. These storms will be capable of producing
heavy rainfall which could lead to urban, small stream, and poor
drainage flooding in spots. In addition, the potential also exists
for an isolated severe storm to produce locally damaging winds and
large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and scattered thunderstorms are expected late Sunday and
Sunday night. Rain will be heavy at times, and could lead to
additional urban, small stream, and poor drainage flooding. Localized
flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-100800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
355 AM EDT Sat Jun 9 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Special weather statement, Jun 9, 12:51 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1251 PM EDT SAT JUN 9 2018

DEZ003-004-091715-
Inland Sussex-Delaware Beaches-
1251 PM EDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

At 1250 PM EDT, a strong thunderstorm was located over Millsboro, or
7 miles south of Georgetown, moving east at 25 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Georgetown, Millsboro, Dagsboro, Millville, Long Neck, Ocean View,
Frankford, South Bethany and Dewey Beach.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3849 7544 3867 7545 3871 7508 3867 7507
      3869 7508 3869 7514 3864 7513 3862 7508
      3866 7507 3866 7506 3861 7506 3859 7521
      3857 7518 3858 7507 3860 7506 3846 7505
TIME...MOT...LOC 1650Z 268DEG 21KT 3858 7534

Meola
Special weather statement, Jun 9, 1:02 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
102 PM EDT SAT JUN 9 2018

NJZ021>025-091730-
Coastal Atlantic-Cumberland-Atlantic-Atlantic Coastal Cape May-Cape
May-
102 PM EDT SAT JUN 9 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
ATLANTIC...SOUTHEASTERN CUMBERLAND AND NORTHERN CAPE MAY COUNTIES...

At 100 PM EDT, a cluster of strong thunderstorms located over
eastern Cumberland and southwestern Atlantic counties are moving
east at 10 mph.

Winds up to 40 mph and dime size hail are possible with this storm.

Locations impacted include...
Vineland, Millville, Ocean City, Cumberland, Pleasantville, Somers
Point, Northfield, Absecon, Margate City, Laurel Lake, Woodbine,
Estell Manor, Longport, Corbin City, Leesburg, Beesleys Point,
Dorothy, Bricksboro, Mauricetown and Belleplain Forest.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3930 7459 3933 7468 3929 7465 3927 7459
      3929 7455 3921 7465 3923 7500 3925 7506
      3938 7507 3943 7505 3950 7452 3939 7451
      3938 7452 3932 7450
TIME...MOT...LOC 1700Z 264DEG 9KT 3935 7473

Meola
Special weather statement, Jun 9, 1:04 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
104 PM EDT SAT JUN 9 2018

DEZ002-MDZ015-020-091800-
Kent-Queen Anne's-Caroline-
104 PM EDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENT...EASTERN QUEEN
ANNE'S AND NORTHEASTERN CAROLINE COUNTIES...

At 103 PM EDT, a strong thunderstorm was located near Hazlettville,
or 10 miles west of Dover, moving east at 10 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Dover, Camden, Cheswold, Goldsboro, Woodside, Viola, Hartly, Rising
Sun-Lebanon, Hazlettville, Dover Base Housing, Dover Speedway,
Sandtown, Rising Sun, Wyoming, Felton, Frederica, Magnolia, Little
Creek, Henderson and Marydel.

LAT...LON 3925 7544 3900 7541 3902 7580 3919 7581
TIME...MOT...LOC 1703Z 264DEG 9KT 3912 7571

Meola
Local storm report, Jun 9, 1:24 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
124 PM EDT SAT JUN 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             ESTELL MANOR            39.37N  74.77W
06/09/2018  M0.75 INCH       ATLANTIC           NJ   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN ESTELL MANOR.

&&

EVENT NUMBER PHI1800932

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:02 PM EDTSpecial Weather StatementPHIAtlantic28 min
Jun 9, 1:31 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland2 hr
Jun 9, 1:50 PM EDTSpecial Weather StatementPHICumberland25 min
Jun 9, 2:19 PM EDTSpecial Weather StatementPHICape May, Cumberland26 min
Jun 9, 2:37 PM EDTFlash Flood WarningPHIAtlantic, Cape May, Cumberland4 hr
Jun 9, 2:51 PM EDTSpecial Weather StatementPHICumberland24 min
Jun 9, 3:17 PM EDTSpecial Weather StatementPHICumberland28 min
Jun 9, 3:58 PM EDTSpecial Marine WarningPHI88 min
Jun 9, 6:20 PM EDTAreal Flood WarningPHICumberland4 hr
Jun 9, 12:51 PM EDTSpecial Weather StatementPHISussex24 min
Jun 9, 1:04 PM EDTSpecial Weather StatementPHIKent56 min
Jun 9, 1:21 PM EDTSevere Thunderstorm WarningPHIKent39 min
Jun 9, 1:25 PM EDTFlash Flood WarningPHISussex4 hr
Jun 9, 1:35 PM EDTAreal Flood AdvisoryPHIKent71 min
Jun 9, 1:35 PM EDTSpecial Weather StatementPHISussex25 min
Jun 9, 2:00 PM EDTSpecial Weather StatementPHISussex30 min
Jun 9, 2:24 PM EDTSevere Thunderstorm WarningPHIKent, Sussex51 min
Jun 9, 2:42 PM EDTAreal Flood AdvisoryPHIKent, Sussex58 min
Jun 9, 2:48 PM EDTSevere Thunderstorm WarningPHISussex42 min
Jun 9, 2:53 PM EDTFlash Flood WarningPHISussex4 hr
Jun 9, 3:06 PM EDTSpecial Weather StatementPHINew Castle24 min
Jun 9, 3:26 PM EDTSpecial Weather StatementPHISussex34 min
Jun 9, 3:45 PM EDTSpecial Weather StatementPHIKent45 min
Jun 9, 3:47 PM EDTAreal Flood AdvisoryPHIKent, New Castle3 hr
Jun 9, 3:53 PM EDTSevere Thunderstorm WarningPHIKent, New Castle37 min
Jun 9, 4:06 PM EDTSpecial Weather StatementPHISussex39 min
Jun 9, 4:15 PM EDTFlash Flood WarningPHISussex3 hr
Jun 9, 4:20 PM EDTFlash Flood WarningPHIKent3 hr
Jun 9, 4:24 PM EDTSpecial Weather StatementPHIKent51 min
Jun 9, 5:31 PM EDTSpecial Weather StatementPHISussex44 min
Jun 9, 5:44 PM EDTAreal Flood WarningPHISussex4 hr
Jun 9, 6:44 PM EDTAreal Flood WarningPHISussex3 hr

Nearby

Special Marine Warnings in New Jersey, 2018Every special marine warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.